# SDR AALA201706129027

- Difficulty date: June 9, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 55,494 hours, 20,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Bent
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 9D EMERGENCY LIGHT BRACKET BENT. REPLACED THE BRACKET.
